Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong moment problems for rapidly decreasing smooth functions


Authors: Ana Lía Durán and Ricardo Estrada
Journal: Proc. Amer. Math. Soc. 120 (1994), 529-534
MSC: Primary 44A60; Secondary 33C45
MathSciNet review: 1164143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the existence of rapidly decreasing smooth solutions of various moment problems follows from the theorem of Ritt on the existence of analytic functions with a prescribed asymptotic power series at the vertex of a given sector.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A60, 33C45

Retrieve articles in all journals with MSC: 44A60, 33C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1164143-7
PII: S 0002-9939(1994)1164143-7
Article copyright: © Copyright 1994 American Mathematical Society